# SDR ASAA2018123177619

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,840 hours, 6,848 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT CDU FAILED DURING TAXI WHEN #2 ENGINE WAS SHUT DOWN. NORMAL OPS RESTORED AFTER A SHORT TIME. GROUNDED - YES. FMC L/H & R/H LOGGED CDU-R FAULT. ACCOMPLISHED B737-900 FIM 34-61 TASK 804 CONTROL DISPLAY UNIT BLANKS. NO FAULTS.
